# SDR SWAA2019110638649

- Difficulty date: October 23, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STA 129.50 AT 18 INCH FROM, FRONT SPAR LT HORIZONTAL STAB (1 EA). / REPAIRED INSPAR RIB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.
